# SDR MALA080009

- Difficulty date: January 8, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 25,663 hours, 27,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON RT FLAP ASSY, IB PORTION OF LE, 9 INCH FROM FLAP PANEL AND 5 1/2 INCH FROM IB LE.  REPAIRED IAW MAL EO NR S51031.
